EconPapers    
Economics at your fingertips  
 

New Applications of γ-Quasiconvexity

Shoshana Abramovich ()
Additional contact information
Shoshana Abramovich: University of Haifa

A chapter in Applications of Nonlinear Analysis, 2018, pp 1-20 from Springer

Abstract: Abstract This survey deals with inequalities satisfied by γ-quasiconvex functions which are one of the many variants of convex functions. The γ-quasiconvex functions have already been dealt with by S. Abramovich, L.-E. Persson and N. Samko. Among the applications we demonstrate here are Jensen, Hardy, Hölder, Minkowski, Jensen-Steffensen and Slater-Pečarić inequalities. These inequalities can be seen as extensions and refinements of inequalities satisfied by convex functions.

Keywords: Survey Deals; Convex Function; Minkowski; Type Inequality; Original Hardy (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_1

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_1